# SDR HALA2011052800234

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 82,931 hours, 14,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 8046
- Condition: Inoperative
- Location: Ram Air Door
- Part time: 32,232 hours, 5,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK INOPERATIVE, LIGHT ON IN AUTO AND STBY.  R & R RT PACK RAM AIR INLET ACTUATOR IAW AMM 21-53-03-401.  INOP LIGHT NO LONGER ILLUMINATED.
